Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 71, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 13, 2006, 11:41 PM CDT for McLean County, Illinois. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 13, 2006, 11:41 PM CDT (04:41 UTC)
- Expired
- Apr 14, 2006, 12:45 AM CDT
- In force
- 64 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
County McLean County, IL
The radar
The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 04:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 8:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.7 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2712 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 140441
SVRILX
ILC113-140545-
/O.NEW.KILX.SV.W.0071.060414T0441Z-060414T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1141 PM CDT THU APR 13 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MCLEAN COUNTY IN CENTRAL ILLINOIS.
* UNTIL 1245 AM CDT
* AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
EXCESS OF 70 MPH. THIS STORM WAS LOCATED 11 MILES NORTHWEST OF
CARLOCK...OR ABOUT NEAR EUREKA...AND WAS MOVING SOUTHEAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
CARLOCK...
DANVERS...
STANFORD...
MCLEAN...
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4043 8903 4041 8901 4030 8900 4031 8903
4031 8927 4060 8927 4060 8914 4063 8910
4063 8907
$$
SMITH2 follow-up statements
000
WWUS53 KILX 140507
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1207 AM CDT FRI APR 14 2006
ILC113-140545-
/O.CON.KILX.SV.W.0071.000000T0000Z-060414T0545Z/
MCLEAN-
1207 AM CDT FRI APR 14 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR WESTERN MCLEAN COUNTY...
AT 1203 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS
LOCATED NEAR STANFORD...OR ABOUT 9 MILES WEST OF BLOOMINGTON...MOVING
SOUTHEAST AT 35 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
MCLEAN.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4043 8903 4041 8901 4030 8900 4031 8903
4031 8927 4050 8926 4051 8904
$$
AUTEN000
WWUS53 KILX 140544
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1244 AM CDT FRI APR 14 2006
ILC113-140554-
/O.EXP.KILX.SV.W.0071.000000T0000Z-060414T0545Z/
MCLEAN-
1244 AM CDT FRI APR 14 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MCLEAN COUNTY
EXPIRES AT 1245 AM CDT...
AT 1241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM. REMAIN ALERT
TO THE POSSIBILITY OF MORE SEVERE WEATHER.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 4043 8903 4041 8901 4030 8900 4031 8903
4031 8927 4050 8926 4051 8904
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 9:22 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Apr 13, 9:22 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 922 PM CDT THU APR 13 2006 .UPDATE... QUICK UPDATE TO THE ZFP TO INCREASE POP TRENDS FOR THIS EVENING AS CLUSTER OF STORMS OVER IOWA HAS FORMED AS EXPECTED... AND SHOULD EVENTUALLY MERGE INTO AN MCS AS IT RACES ESE ACROSS THE NORTHERN TIER OF THE CWA OVERNIGHT. KEPT THE SMALL CHANCES GOING FARTHER SOUTH IN CASE SOME CELLS TEND TO BACKBUILD SOUTHWARD... ESPECIALLY LATER TONIGHT AS LLJ BECOMES MORE ACTIVE. THE ONLY LIMITING FACTOR APPEARS TO BE THE CONTINUED DRY LOW LEVEL AIR... THOUGH THIS MAY IMPROVE SOMEWHAT AS MOISTURE CONTINUES TO ADVECT INTO THE AREA. LOW LEVEL DRY AIR MAY ACTUALLY ENHANCE DOWNDRAFT POTENTIAL ACROSS THE NORTH EARLY ON AS STORMS MOVE INTO THE REGION. && .PREV DISCUSSION /ISSUED 242 PM CDT/ ... MAIN CONCERNS ARE SEVERE POTENTIAL OVER THE NEXT 3 DAYS. SPC HAS US IN SLIGHT RISK FOR ALL THREE. 12Z GFS SPED THINGS UP IN THE SHORT TERM VS THE 06Z RUN. NAM A LITTLE TOO FAR N THAN THE CONSENSUS OF OTHER MODELS. 06Z GFS WAS IN CLOSER AGREEMENT TO THE 12Z CANADIAN GLOBAL...AND NAVY NOGAPS. LEANED TWRD CANADIAN...WITH 06Z GFS DETAILS. SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT. THE SURFACE RIDGE TO OUR SE IS CONTINUING TO MOVE AWAY IN FAVOR OF THE NEXT SURFACE LOW NOW DEVELOPING IN THE UPPER PLAINS. MOISTURE RETURN HAS BEGUN IN THE LOWER LEVELS ACROSS MO AND IA. LLJ IN THAT AREA HAS INCREASED TO 35 KTS...AND IS EXPECTED TO REACH 45 KTS THIS EVENING. THE TRIGGER FOR CONVECTION SEEMS TO BE TIED TO AN ELEVATED THERMAL TROUGH SWEEPING ACROSS N IL. STEEP MID LEVEL LAPSE RATES AND DIRECTIONAL SHEAR WILL AID IN SUPERCELL DEVELOPMENT. SINCE WE THE STORMS OVER OUR AREA MAY BE ELEVATED DUE TO LOWER DEWPOINTS AT THE ONSET...THE SEVERE THREAT SEEMS MAINLY TIED TO LARGE HAIL TONIGHT. ONCE THE MAIN STORM COMPLEX DEVELOPS OVER N IA...IT SHOULD PROGRESS E-SE ALONG THE THICKNESS LINES...AND CLIP OUR N CWA...ESPECIALLY ALONG THE N OF THE I-74 CORRIDOR. I DID EXTEND THE CHC POPS A LITTLE FARTHER SOUTH FOR THIS EVENING...BUT THERE WILL LIKELY BE A SHARP CUTOFF TO THE RAIN/NO RAIN LINE. ON FRIDAY...THE TRAILING FRONTAL BOUNDARY BEHIND THE LOW PRESSURE SYSTEM WILL LINGER ACROSS N IL. THIS WILL SET THE STAGE FOR DESTABILIZATION AND A BETTER CHANCE OF SURFACE BASED STORMS LATE FRIDAY AFTERNOON AND EVENING. RIGHT NOW...THE H5 SHORTWAVE IS NOT LOOKING TOO IMPRESSIVE FOR THE FRI EVENING EVENT...BUT CONDITIONS ARE FAVORABLE ENOUGH FOR CONV DEVELOPMENT IN OUR NECK OF THE WOODS WITH AN OUTFLOW BOUNDARY LIKELY TO SET UP IN OUR AREA FROM TONIGHTS STORMS. SATURDAY WILL SEE THE LONG WAVE H5 TROUGH LIFTING NORTHEAST ACROSS THE UPPER PLAINS...BRINGING A SURFACE WARM FRONT WITH IT. THE MOST ACTIVE PART OF THE SYSTEM APPEARS TO MOVE INTO C ILLINOIS DURING SATURDAY EVENING...AFTER THE WARM FRONT LIFTS JUST N OF OUR CWA. A 50 KT LLJ WILL AID IN MOISTURE TRANSPORT. SHEAR PARAMS INDICATE MORE LINEAR CONVECTION AND SQUALL LINE DEVELOPMENT...WITH EMBEDDED SUPERCELLS AT THIS POINT. LONG TERM...SUNDAY THROUGH THURSDAY. WITH THE LONG WAVE TROUGH AXIS STILL OVERHEAD ON SUNDAY...I KEPT THE 30 POPS ALL DAY AND SLIGHT CHANCE POPS FOR SUNDAY NIGHT. MONDAY SHOULD PROVIDE A BREAK IN THE ACTION...UNTIL A POTENT COLD FRONT SWEEPS FROM THE N PLAINS ACROSS ILLINOIS ON TUESDAY AFTERNOON AND EVENING. A DRY SLOT SHOULD CUT OFF MOST PRECIP FOR WEDNESDAY...BUT THE WRAP AROUND MOISTURE AND COLD POOL SHOULD PROVIDE STEEP ENOUGH LAPSE RATES FOR SHOWERS ON WED NIGHT AND THURSDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HARDIMAN/SHIMON
Hazardous weather outlook, Apr 13, 10:40 AM CDT, 13 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1040 AM CDT THU APR 13 2006 ILZ027>031-036>038-040>057-061>063-066>068-071>073-141100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1040 AM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT A WARM FRONTAL BOUNDARY WILL BECOME ESTABLISHED ACROSS NORTHERN ILLINOIS TODAY. A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE SOUTHEAST ALONG THIS BOUNDARY TONIGHT. THE STORMS MAY IMPACT PARTS OF CENTRAL AND SOUTHEAST ILLINOIS TONIGHT...ESPECIALLY FROM I-74 NORTH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT AFTER 8 PM AS THE COMPLEX MOVES THROUGH...PRIMARILY ALONG AND NORTH OF I-74. LARGE HAIL IS THE PRIMARY THREAT...THOUGH DAMAGING WIND GUSTS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A DISTURBANCE WILL MOVE ALONG THE LINGERING FRONTAL BOUNDARY FRIDAY AFTERNOON AND NIGHT...BRINGING A RISK OF THUNDERSTORMS TO CENTRAL AND SOUTHEAST ILLINOIS. ONCE AGAIN...THERE IS A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS FRIDAY AFTERNOON AND EVENING. ADDITIONAL DISTURBANCES WILL MOVE THROUGH THE REGION SATURDAY NIGHT AND SUNDAY AND AGAIN TUESDAY NIGHT. THESE SYSTEMS WILL BRING ANOTHER THREAT OF MORE THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AFTER SUNSET AND AGAIN ON FRIDAY AFTERNOON AND EVENING. KMH/BAK
In the hours before
Local storm report, Apr 13, 10:53 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL ALTONA 41.12N 90.16W
04/13/2006 M0.75 INCH KNOX IL CO-OP OBSERVER
REPORT FROM ALTONA COOP OBSERVER
&&
KELLYLocal storm report, Apr 13, 11:02 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1102 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 PM TSTM WND GST GALESBURG 40.95N 90.38W
04/13/2006 E70 MPH KNOX IL TRAINED SPOTTER
REPORT FROM TRAINED SPOTTER NEAR GALESBURG AIRPORT.
1052 PM HAIL GALESBURG 40.95N 90.38W
04/13/2006 M0.75 INCH KNOX IL TRAINED SPOTTER
REPORT FROM TRAINED SPOTTER NEAR THE GALESBURG AIRPORT
&&
KELLYLocal storm report, Apr 13, 11:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1125 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM NON-TSTM WND DMG 2 N PEORIA 40.77N 89.61W
04/13/2006 PEORIA IL TRAINED SPOTTER
TREES AND TREE LIMBS DOWN IN PEORIA HEIGHTS.
1040 PM NON-TSTM WND DMG 2 N PEORIA 40.77N 89.61W
04/13/2006 PEORIA IL EMERGENCY MNGR
BILLBOARD DOWN ON PROSPECT AVE...TREES DOWN ON
VINCENT...REPORT FROM PEORIA COUNTY EMERGENCY MANAGER
1104 PM HAIL VARNA 41.04N 89.22W
04/13/2006 M1.75 INCH MARSHALL IL EMERGENCY MNGR
REPORT FROM MARSHALL COUNTY EMERGENCY MANAGER
1104 PM HAIL VARNA 41.04N 89.22W
04/13/2006 M0.75 INCH MARSHALL IL EMERGENCY MNGR
&&
KELLYLocal storm report, Apr 13, 11:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1132 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND GST ROANOKE 40.80N 89.20W
04/13/2006 M65 MPH WOODFORD IL EMERGENCY MNGR
REPORT FROM WOODFORD COUNTY EMERGENCY MANAGER
1128 PM HAIL ALTONA 41.12N 90.16W
04/13/2006 M1.75 INCH KNOX IL EMERGENCY MNGR
REPORT VIA GALVA EMERGENCY MANAGER
&&
KELLYLocal storm report, Apr 13, 11:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1136 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND GST WASHBURN 40.92N 89.29W
04/13/2006 M60 MPH WOODFORD IL EMERGENCY MNGR
1112 PM HAIL 2 NW ELMWOOD 40.80N 89.99W
04/13/2006 M0.75 INCH KNOX IL EMERGENCY MNGR
&&
KELLYLocal storm report, Apr 13, 11:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1138 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM HAIL PEORIA 40.74N 89.61W
04/13/2006 M1.00 INCH PEORIA IL EMERGENCY MNGR
REPORTED IN BELLVUE
1133 PM HAIL BARTONVILLE 40.64N 89.66W
04/13/2006 M0.88 INCH PEORIA IL EMERGENCY MNGR
&&
KELLYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 9:46 PM CDT | Tornado Warning | ILX | Knox | 44 min |
| Apr 13, 10:29 PM CDT | Tornado Warning | ILX | Knox | 46 min |
| Apr 13, 10:41 PM CDT | Severe Thunderstorm Warning | ILX | Marshall | 49 min |
| Apr 13, 10:51 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 54 min |
| Apr 13, 10:59 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 61 min |
| Apr 13, 11:04 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 56 min |
| Apr 13, 11:12 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 63 min |
| Apr 13, 11:15 PM CDT | Tornado Warning | ILX | Knox | 30 min |
| Apr 13, 11:22 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell | 53 min |
| Apr 13, 11:44 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Stark | 61 min |
| Apr 13, 11:52 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 53 min |
| Apr 13, 11:56 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan | 64 min |
| Apr 14, 12:01 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 48 min |
| Apr 14, 12:15 AM CDT | Severe Thunderstorm Warning | ILX | Tazewell | 30 min |
| Apr 14, 12:16 AM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 59 min |
| Apr 14, 12:24 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Piatt | 66 min |
| Apr 14, 12:28 AM CDT | Tornado Warning | ILX | Logan | 36 min |
| Apr 14, 12:35 AM CDT | Tornado Warning | ILX | DeWitt, Macon | 40 min |
| Apr 14, 12:54 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 61 min |
| Apr 14, 12:56 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 64 min |
| Apr 14, 1:08 AM CDT | Severe Thunderstorm Warning | ILX | Piatt | 37 min |
| Apr 14, 1:22 AM CDT | Tornado Warning | ILX | Piatt | 23 min |
| Apr 14, 1:31 AM CDT | Tornado Warning | ILX | Champaign, Douglas | 29 min |
| Apr 14, 1:50 AM CDT | Severe Thunderstorm Warning | ILX | Champaign | 41 min |
| Apr 14, 8:59 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 27 min |
| Apr 14, 9:17 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard | 58 min |
| Apr 14, 9:50 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Sangamon | 44 min |
| Apr 14, 10:19 AM CDT | Severe Thunderstorm Warning | ILX | Macon | 49 min |
| Apr 14, 6:19 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 41 min |
| Apr 14, 6:44 PM CDT | Tornado Warning | ILX | Vermilion | 16 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.